Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of Riemannian flows


Author: Philippe Tondeur
Journal: Proc. Amer. Math. Soc. 125 (1997), 3403-3405
MSC (1991): Primary 53C12, 57R30
DOI: https://doi.org/10.1090/S0002-9939-97-04036-7
MathSciNet review: 1415373
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a flow on a closed manifold is Riemannian if and only if it is locally generated by Killing vector fields for a Riemannian metric.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C12, 57R30

Retrieve articles in all journals with MSC (1991): 53C12, 57R30


Additional Information

Philippe Tondeur
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, 273 Altgeld Hall, MC-382, 1409 West Green Street, Urbana, Illinois 61801

DOI: https://doi.org/10.1090/S0002-9939-97-04036-7
Received by editor(s): June 19, 1996
Communicated by: Christopher Croke
Article copyright: © Copyright 1997 American Mathematical Society